Hiroshima Mathematical Journal

Asymptotic behavior of oscillatory solutions

G. Ladas and Y. G. Sficas

Full-text: Open access

Article information

Hiroshima Math. J., Volume 18, Number 2 (1988), 351-359.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34K15
Secondary: 34K20: Stability theory 34K25: Asymptotic theory


Ladas, G.; Sficas, Y. G. Asymptotic behavior of oscillatory solutions. Hiroshima Math. J. 18 (1988), no. 2, 351--359. doi:10.32917/hmj/1206129728. https://projecteuclid.org/euclid.hmj/1206129728

Export citation


  • [1] O. Arino, I. Gyri and A. Jawhari, Oscillation criteria in delay equations, J. Differential Equations 53 (1984), 115-123.
  • [2] O. Arino, G. Ladas and Y. G. Sficas, On oscillations of some retarded differential equations, SIAM J. Math. Anal. 18 (1987), 64-73.
  • [3] M. K. Grammatikopoulos, E. A. Grove and G. Ladas, Oscillations of first order neutral delay differential equations, J. Math. Anal. Appl. 120 (1986), 510-520.
  • [4] B. R. Hunt and J. A. Yorke, When all solutions of x'=-qi x(t-l(t}) oscillate, J. Differential Equations 53 (1984), 139-145.
  • [5] R. G. Koplatadze and T. A. Chanturia, On oscillatory and monotonic solutions of first order differential equations with retarded arguments, Differencianye Uravnenija 8 (1982), 1463-1465 (Russian).
  • [6] G. Ladas and Y. G. Sficas, Oscillations of neutral delay differential equations, Canad. Math. Bull. 29 (1986), 438-445.
  • [7] G. Ladas, Y. G. Sficas and I. P. Stavroulakis, Asymptotic behavior of solutions of retarded differential equations, Proc. Amer. Math. Soc. 88 (1983), 247-253.
  • [8] G. Ladas and I. P. Stavroulakis, Oscillations caused by several retarded and advanced arguments, J. Differential Equations 44 (1982), 134-152.
  • [9] H. Onose, Oscillatory properties of the first-order differential inequalities with deviating arguments, Funkcial. Ekvac. 26 (1983), 189-195.
  • [10] V. H. Shevelo, "Oscillation of solutions of differential equations with a deviating argument", Naukova Dumka, Kiev, 1979 (Russian).